# SDR UIEA2012090300377

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,980 hours, 14,747 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3305
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK BITE MAINT MESSAGE.  REPLACED PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS AND LEAK CHECK GOOD.
